A 30-year-old female asked:
Meat like size on my hand come out from me during periods, i felts serve pain i could feel something tearing inside me .im on yaz it been 2 months.
i normal see this but i am worried at the size and the pain i felt ?
1 doctor answer • 2 doctors weighed in
Obstetrics and Gynecology 23 years experience
Sometimes, yes: As long as this is a transient, as opposed to recurrent, occurrence. This can especially become an issue with ocp (oral contraceptive pill) transitioning. The pain is mainly due to release of certain hormones (e.g. Prostaglandins) as the lining of the uterus is shedding. Usually, medications like Motrin, Advil (NSAIDs: non-steroidal anti-inflammatory drugs) are helpful for such symptoms.
195 viewsReviewed >2 years ago
Last updated Apr 8, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.